# SDR CALA2025032000491

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N45956
- Make and model: Boeing 787-9
- Aircraft serial: 40918
- Aircraft time: 43,985 hours, 4,395 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Initiator
- Part number: 444158002
- Condition: Expired
- Location: Oxygen Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FOLLOWING PAX OXYGEN CYLINDER INITIATORS EXPIRED.   ALL  PAX OXYGEN CYLINDER INITIATORS FOR ALL PAX OXY CYLINDERS FOUND SATISFACTORY IAW AMM 35-21-00. REPLACED FOUND SATISFACTORY IAW CMM 35-22-29 ALL SERVICE LIFE ALL PAX PSU RESTORED TO NORMAL. PERFORMED BY V941777 IN SIAEC MORE THAN 49 MONTHS TO EXPIRY.INSTALLATION TEST C/OUT FOUND SIN HGR. REFER TO NRC ELE0016/39557918 FOR DETAILS. SATISFACTORY  EXCEPT 50 DEF WITH LED BUNKING (AMM 35-21-00), REFER ECRA 3520-01772 FOR INITIATORS REPLACEMENT.
